# SDR JJBA20170921031

- Difficulty date: September 21, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 33,048 hours, 20,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN OVERHEAD EMERGENCY LIGHT WILL NOT ILLUMINATE.  R & R THE BULB, OPS CHECKED GOOD.
